# SDR DALA2019052303203

- Difficulty date: May 23, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,454 hours, 21,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1087286) DURING INSPECTION FOUND CORROSION SUPPORT ZEE LOC FROM BS 500E +10 TO BS 500I AND STR 26L AT FWD CARGO COMPARTMENT. REPLACED SUPPORT ZEE LOC FROM BS 500E+10" TO BS 500I AND STR 26L AT FWD C.C AS PER SRM 53-00-53 REPAIR 6 AND DRAWING 143A7500.
